# SDR DALA13006749232

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 29,717 hours, 20,957 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Tolerance
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK STEP 4 OF AMDS CARD 5352-7116, MX FOUND TAILCONE RELEASE OUT OF LIMITS. RELEASED TO HIGH.  ADJUSTED CLIPS ON TEE PIN AND PULL HANDLE INTERIOR.  LUBED TAILCONE.  PULLED WITHIN LIMITS IAW AMDS CARD.  OPS CHECKED GOOD.
